Journal d’Analyse Mathématique

, Volume 93, Issue 1, pp 237–269

The lower density conjecture for harmonic measure



In this paper, we establish the lower density conjecture for harmonic measure in simply connected plane domains.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BiJo 90] C. Bishop and P. Jones,Harmonic measure and arclength, Ann. Math.132 (1990), 511–547.CrossRefMathSciNetGoogle Scholar
  2. [BiJo 94] C. Bishop and P. Jones,Harmonic measure, L 2 estimates and the Schwarzian derivative, J. Analyse Math.62 (1994), 77–113.MATHMathSciNetGoogle Scholar
  3. [Bis] C. Bishop,Harmonic measure and Hausdorff dimension, inLinear and Complex Analysis Problem Book 3, Part 2, Spring-Verlag, Berlin, 1994, pp. 385–387.Google Scholar
  4. [Bis 91] C. Bishop,Some questions concerning Harmonic measure, inPartial Differential Equations with Minimal Smoothness and Applications (B. Dahlberg, E. Fabes, R. Fefferman, D. Jerison, C. Kenig and J. Pipher, eds.), Springer-Verlag, Berlin, 1991.Google Scholar
  5. [GaMa] J. Garnett and D. Marshall,Harmonic Measure, Cambridge University Press, to appear.Google Scholar
  6. [LeKe 82] D. Jerison and C. Kenig,Hardy spaces, A ,and singular integrals on chord-arc domains Math. Scand.50 (1982), 221–247.MATHMathSciNetGoogle Scholar
  7. [Mak 85] N. Makarov,On the distortion of boundary sets under conformal mappings, Proc. London Math. Soc.51 (1985), 369–384.MATHCrossRefMathSciNetGoogle Scholar
  8. [Mat 95] P. Mattila,Geometry of Sets and Measures in Euclidean Spaces, Cambridge University Press, 1995.Google Scholar
  9. [McM 70] J. E. McMillan,On the boundary correspondence under conformal mapping. Duke Math. J.37 (1970), 725–739.MATHCrossRefMathSciNetGoogle Scholar
  10. [Øks 81] B. Øksendal,Brownian motion and sets of harmonic measure zero, Pacific J. Math.95 (1981), 179–192.MATHMathSciNetGoogle Scholar
  11. [Pom 86] Ch. Pommerenke,On, conformal mapping and linear measure. J. Analyse. Math.46, (1986), 231–238.MATHMathSciNetCrossRefGoogle Scholar
  12. [Pom 91] Ch. Pommerenke,Boundary Behavior of Conformal Maps, Springer-Verlag, Berlin, 1991.Google Scholar

Copyright information

© The Hebrew University Magnes Press 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations